Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Albuquerque, NM

July 9, 2015Union County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2015, 5:36 PM MDT for Union County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 5:36 PM MDT (23:36 UTC)
Expired
Jul 9, 2015, 8:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Union County, NM

The radar

The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS55 KABQ 092336
FFWABQ
NMC059-100230-
/O.NEW.KABQ.FF.W.0035.150709T2336Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 830 PM MDT
    
* AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE DRY CIMARRON 
  DRAINAGE. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN ON SOME OF 
  THE NORTHERN TRIBUTARIES OF THE DRY CIMARRON NEAR THE NEW MEXICO 
  AND COLORADO BORDER. FLASH FLOODING IS LIKELY WITH ROAD WASHOUTS 
  EXPECTED ON ROUTE 456 AND OTHER ROADS THAT CROSS THE DRY CIMARRON 
  IN NORTHERN UNION COUNTY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
  UNION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
      3690 10362 3689 10380 3700 10379 3700 10313

$$

44
2 follow-up statements
732 
WGUS75 KABQ 100103
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
703 PM MDT THU JUL 9 2015

NMC059-100230-
/O.CON.KABQ.FF.W.0035.000000T0000Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
703 PM MDT THU JUL 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHEASTERN UNION COUNTY...

AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN OVER THE DRY CIMARRON 
RIVER ACROSS NORTHEAST UNION COUNTY. OVER THREE INCHES OF RAIN HAS 
ALREADY FALLEN ON SOME OF THE DRY CIMARRON TRIBUTARIES ALONG THE 
COLORADO BORDER. THE THUNDERSTORMS WILL CONTINUE TO MOVE DOWNSTREAM 
MAKING FLASH FLOODING LIKELY. ROAD WASHOUTS ARE EXPECTED ON ROUTE 
456 AND OTHER ROADS THAT CROSS THE DRY CIMARRON IN NORTHERN UNION 
COUNTY.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
UNION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
      3690 10362 3689 10380 3700 10379 3700 10313

$$

44
568 
WGUS75 KABQ 100229
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
829 PM MDT THU JUL 9 2015

NMC059-100237-
/O.EXP.KABQ.FF.W.0035.000000T0000Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
829 PM MDT THU JUL 9 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN UNION COUNTY WILL EXPIRE
AT 830 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...THE FLASH FLOOD CREST HAS YET TO REACH 
THE RIVER GAGE AT KENTON. HAZARDOUS WATER LEVELS ARE STILL EXPECTED 
IN THE DRY CIMARRON RIVER ACROSS NORTHEAST PARTS OF UNION COUNTY 
INTO THE LATE EVENING.

LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
      3690 10362 3689 10380 3700 10379 3700 10313

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:45 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 9, 3:45 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT THU JUL 9 2015

.SYNOPSIS...
VERY ACTIVE DAY AGAIN TODAY AS NEW MEXICO TRANSITIONS TOWARD MORE
OF A TRADITIONAL MONSOONAL FLOW PATTERN ALOFT...HIGH PRESSURE TO
THE EAST ALLOWING DEEP LAYER MOISTURE INTO THE STATE...AND THIS
HAPPENING BEFORE THE MOISTURE FROM THE PREVIOUS BACK DOOR FRONTS
HAS DEPLETED TO ANY SIGNIFICANT DEGREE. WE WILL SEE MOST OF THE
STRONGEST STORMS ACROSS THE EAST THIRD TO HALF OF THE STATE THIS
EVENING WITH ACTIVITY TRENDING LIGHTER AND LESS WIDESPREAD LATER
TONIGHT. FRIDAY SHOULD SEE THE MONSOONAL MOISTURE PLUME SHIFTING A
LITTLE MORE TO THE EAST...WHICH MAY LOWER RAIN CHANCES SOME ACROSS
NORTHWEST AND FAR WEST CENTRAL NEW MEXICO. OVER THE WEEKEND AS
HIGH PRESSURE TRIES TO BUILD IN FROM THE EAST THE PLUME IS
EXPECTED TO SHIFT BACK SOMEWHAT TO THE WEST ALLOWING MUCH OF THE
SOUTHEAST HALF OF THE STATE TO DRY OUT. SOME WARMING WILL OCCUR AS
WELL. EARLY TO MID WEEK WILL FEATURE MOSTLY DRY AND HOT CONDITIONS
VARYING FROM THE SOUTHEAST THIRD TO HALF OF THE STATE.

&&

.DISCUSSION...
QUITE ACTIVE AGAIN TODAY WITH FEWER STORMS AS STRONG AS WAS THE
CASE WED AT THIS TIME...BUT SOMEWHAT MORE OF THEM. 300 MB WIND
SPEED MAX COMING INTO AZ AND AN INCREASINGLY DIFFLUENT FLOW ARE AT
LEAST 2 INGREDIENTS HELPING FUEL TODAYS STORM CROP. SHOWERS AND
STORMS SHOULD CONTINUE WELL INTO THE EVENING...BUT SHOULD TREND
DOWN TO SOME DEGREE LATER ON. WITH THE MORE TRADITIONAL DEEP LAYER
MONSOONAL FLOW NOW ESTABLISHING ITSELF ACROSS THE STATE...AT LEAST
A FEW SHOWERS AND STORMS OR PERHAPS SOME PATCHY STRATIFORM RAIN
MAY WELL LINGER INTO THE EARLY MORN OVER SOME PORTIONS OF NORTH
AND CENTRAL NM. AT LEAST THE ACTIVITY IS MOVING AT A PRETTY GOOD
CLIP...GENERALLY 20 TO 25 MPH...THOUGH A FEW STORMS ARE SLOWER.

MONSOONAL MOISTURE PLUME EXPECTED TO SHIFT WESTWARD OVER THE
WEEKEND...MAINLY ACROSS WESTERN TO NORTH CENTRAL NM AS HIGH
PRESSURE TRIES TO BUILD BACK WESTWARD. PRESSURE HEIGHTS WILL RISE
ENOUGH TO BOOST TEMPERATURES IN EAST AND CENTRAL NM WHILE SQUASHING
CONVECTION ALMOST ENTIRELY OVER THE PLAINS.

FCST MODELS...ACTUALLY THE GFS MORE THAN THE ECMWF...ARE NO
LONGER SHOWING THE HIGH PRESSURE CENTER BUILDING OVER THE
STATE NEXT WEEK SO THE MONSOONAL PLUME MAY NOT BE DRIVEN MOST OF
THE WAY OUT OF THE STATE SO THE EARLIER ANTICIPATED STRONG
DOWNTICK IN ACTIVITY ACROSS THE WEST AND NORTH MAY EITHER BE
DELAYED BY A FEW DAYS OR REALLY NOT MATERIALIZE AT ALL...WHICH MAY
MEAN THAT AREA WILL HAVE TO BE MORE CLOSELY MONITORED FOR FLASH
FLOOD POTENTIAL.

43

&&

.FIRE WEATHER...
LITTLE CHANGE EXPECTED THROUGH PERIOD WITH MONSOON
MOISTURE IN PLACE AND AN ATMOSPHERIC PATTERN THAT WILL SUPPORT A
SOUTH TO NORTH TRANSPORT ON MOISTURE OVER THE FORECAST AREA. A SHIFT
IN THE PATTERN STARTING THIS WEEKEND LOOKS TO DRY OUT THE EAST WHILE
SHIFTING THE MONSOON PLUME TO THE WEST.

AN UNUSUALLY STRONG FOR EARLY JULY UPPER LOW IS CURRENTLY MOVING TO
THE EAST WITH A CENTER OVER CENTRAL CALIFORNIA WHILE UPPER LEVEL
HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. ANOTHER ACTIVE DAY
IS PLACE TODAY WITH AN UPPER LEVEL DISTURBANCE AHEAD OF THE LOW
SUPPORTING A BROAD AREA OF THUNDERSTORMS AND SHOWERS. SURFACE
HEATING AND SPEED SHEAR WILL SUPPORT THUNDERSTORMS OVER EASTERN AND
CENTRAL ZONES. MUCH OF THIS ACTIVITY WILL LINGER INTO THE OVERNIGHT
HOURS. OVERNIGHT RH RECOVERIES TO BE GOOD TO EXCELLENT.

VERY LITTLE CHANGE IN THE FORECAST THROUGH THE WEEKEND...
HOWEVER...THE PREVIOUSLY ADVERTISED WESTWARD BUILDING OF THE HIGH
WILL BE A LITTLE SLOWER AND NOT AS DRAMATIC AS EXTENDED MODELS HAD
INDICATED. THUS...DRYING LOOKS TO BE LIMITED TO THE EAST STARTING
SUNDAY AND CONTINUING THROUGH MID WEEK. WHILE THE MONSOON PLUME WILL
SHIFT TO THE WEST...IT LOOKS AS THOUGH WESTERN AND CENTRAL PORTIONS
OF THE STATE WILL CONTINUE TO SEE WETTING RAIN MAINLY CONVECTIVE IN
NATURE.

VENTILATION TO BE GOOD TO EXCELLENT FRIDAY AND SATURDAY...WITH A
DECREASE IN VENTILATION SUNDAY AND ESPECIALLY MONDAY BEFORE
INCREASING AGAIN ON TUESDAY AND WEDNESDAY.

05

&&

.AVIATION...
18Z TAF CYCLE
BROAD AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS CURRENTLY
STREAMING INTO WESTERN NEW MEXICO WILL PERSIST THROUGH THE EARLY
MORNING HOURS AS IT TRACKS ACROSS THE NORTHERN HALF OF THE STATE.
ADDITIONALLY...THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
CENTRAL HIGH TERRAIN EARLY THIS AFTERNOON. MOVEMENT WILL BE TO THE
EAST NORTH EAST AND ANY HEAVY SHOWER WILL PRODUCE LOCAL MVFR CIGS
AND VISIBILITIES AS WELL AS MOUNTAIN OBSCURATIONS. THE STRONGEST
THUNDERSTORMS WILL PRODUCT HAIL UP TO AN INCH AS WILL AS GUSTY
SURFACE OUTFLOWS NEAR 45 KTS. SHOWERS TO CONTINUE DURING THE EARLY
MORNING HOURS ON FRIDAY WITH SOME LOW CLOUDS AND MVFR CEILINGS
ACROSS THE EAST AND POSSIBLY IN AREAS THAT RECEIVED RAIN DURING
THE OVERNIGHT PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  82  55  85 /  30  20  20  10
DULCE...........................  45  75  45  78 /  60  40  30  20
CUBA............................  49  77  48  79 /  60  40  50  30
GALLUP..........................  49  79  48  83 /  30  10  10  20
EL MORRO........................  48  77  48  80 /  40  20  20  40
GRANTS..........................  50  80  49  83 /  40  20  30  30
QUEMADO.........................  51  80  51  82 /  30  10  20  40
GLENWOOD........................  56  82  55  86 /  30  20  20  30
CHAMA...........................  42  71  43  73 /  60  40  40  30
LOS ALAMOS......................  55  78  54  80 /  60  40  40  40
PECOS...........................  50  76  51  79 /  60  50  60  40
CERRO/QUESTA....................  48  75  48  77 /  50  40  40  30
RED RIVER.......................  42  64  43  66 /  50  40  50  40
ANGEL FIRE......................  42  70  45  71 /  70  50  50  40
TAOS............................  48  78  47  80 /  40  30  30  20
MORA............................  49  75  49  78 /  80  50  50  50
ESPANOLA........................  53  83  53  85 /  50  40  50  30
SANTA FE........................  53  77  54  80 /  50  40  50  30
SANTA FE AIRPORT................  54  80  55  83 /  50  30  40  20
ALBUQUERQUE FOOTHILLS...........  58  81  59  85 /  50  30  40  30
ALBUQUERQUE HEIGHTS.............  61  83  63  86 /  50  30  40  20
ALBUQUERQUE VALLEY..............  57  85  58  88 /  40  30  30  20
ALBUQUERQUE WEST MESA...........  59  85  59  89 /  50  30  40  20
LOS LUNAS.......................  60  85  60  89 /  40  30  40  20
RIO RANCHO......................  60  84  60  88 /  50  30  40  20
SOCORRO.........................  62  85  61  90 /  40  40  30  20
SANDIA PARK/CEDAR CREST.........  58  80  56  82 /  60  40  50  30
TIJERAS.........................  57  82  56  83 /  50  40  50  30
MORIARTY/ESTANCIA...............  52  82  52  85 /  60  50  40  20
CLINES CORNERS..................  55  78  54  80 /  60  60  50  40
GRAN QUIVIRA....................  56  80  56  83 /  60  50  50  30
CARRIZOZO.......................  59  83  59  85 /  70  60  50  30
RUIDOSO.........................  54  73  55  77 /  80  70  70  50
CAPULIN.........................  53  81  54  84 /  50  30  40  30
RATON...........................  53  82  54  85 /  50  40  40  30
SPRINGER........................  55  85  58  88 /  60  40  40  30
LAS VEGAS.......................  52  78  53  81 /  60  40  50  30
CLAYTON.........................  60  84  61  92 /  60  30  30  10
ROY.............................  58  83  58  87 /  60  40  40  30
CONCHAS.........................  64  87  64  94 /  60  40  40  20
SANTA ROSA......................  62  87  62  91 /  60  50  50  30
TUCUMCARI.......................  65  90  66  95 /  60  50  40  10
CLOVIS..........................  63  84  63  91 /  60  50  40  10
PORTALES........................  64  85  64  92 /  60  50  40  10
FORT SUMNER.....................  63  87  64  91 /  60  50  50  20
ROSWELL.........................  67  89  66  93 /  60  50  50  20
PICACHO.........................  61  83  60  87 /  80  60  60  30
ELK.............................  58  77  57  80 /  80  70  60  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jul 9, 5:29 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT THU JUL 9 2015

NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
529 AM MDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO TODAY. SOME STORMS
MAY TURN STRONG WITH HAIL...HEAVY DOWNPOURS...AND GUSTY DOWNBURST
WINDS POSSIBLE. STORMS WILL TEND TO BE STRONGEST IN THE EASTERN
PLAINS OF NEW MEXICO...AND A FEW COULD TURN SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP
ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO AGAIN ON FRIDAY
WITH THE POTENTIAL FOR A FEW STRONG STORMS. THE BEST POTENTIAL FOR
STORMS WILL THEN SHIFT TO CENTRAL AND WESTERN NEW MEXICO THIS
WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...OR
HEAVY RAINFALL THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE
WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN
ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Special weather statement, Jul 9, 3:31 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT THU JUL 9 2015

NMZ532-092200-
EASTERN SAN MIGUEL COUNTY-
331 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY
UNTIL 400 PM MDT...

AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CONCHAS DAM...OR 20 MILES
SOUTH OF MOSQUERO...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELL RANCH.

&&

LAT...LON 3536 10404 3540 10417 3549 10420 3564 10406
      3549 10387
TIME...MOT...LOC 2131Z 223DEG 10KT 3549 10406

GUYER
Special weather statement, Jul 9, 3:41 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT THU JUL 9 2015

NMZ519-092215-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
341 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY UNTIL
415 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTH VALLEY...OR 10 MILES SOUTHWEST OF
ALBUQUERQUE...MOVING NORTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE WEST SIDE AND SOUTH VALLEY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 157.

&&

LAT...LON 3497 10671 3496 10687 3510 10692 3513 10666
TIME...MOT...LOC 2141Z 189DEG 12KT 3503 10678

GUYER
Special weather statement, Jul 9, 4:05 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT THU JUL 9 2015

NMZ534>536-092230-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
405 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CURRY...SOUTH
CENTRAL QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 430 PM MDT...

AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF HOUSE...OR 29 MILES EAST OF FORT
SUMNER...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MELROSE...HOUSE...RAGLAND...FORREST AND MCALISTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3439 10361 3438 10391 3455 10395 3488 10388
      3475 10336
TIME...MOT...LOC 2205Z 210DEG 22KT 3461 10374

GUYER
Special weather statement, Jul 9, 4:14 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT THU JUL 9 2015

NMZ530-092245-
UNION COUNTY-
414 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
445 PM MDT...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF BRANSON...OR 20 MILES NORTHEAST
OF DES MOINES. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3690 10343 3689 10366 3689 10369 3698 10371
      3700 10371 3700 10342
TIME...MOT...LOC 2214Z 267DEG 1KT 3697 10357

GUYER
Special weather statement, Jul 9, 4:36 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT THU JUL 9 2015

NMZ534-092245-
QUAY COUNTY-
436 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
445 PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOGAN...OR 19 MILES SOUTHWEST OF NARA
VISA...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOGAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3534 10333 3536 10341 3539 10343 3540 10338
      3556 10338 3559 10336 3546 10315
TIME...MOT...LOC 2236Z 215DEG 13KT 3543 10336

GUYER
Special weather statement, Jul 9, 5:00 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT THU JUL 9 2015

NMZ530-092330-
UNION COUNTY-
500 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
530 PM MDT...

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF KIM...OR 23 MILES NORTHEAST
OF DES MOINES. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3691 10335 3691 10361 3700 10365 3700 10335
TIME...MOT...LOC 2300Z 264DEG 4KT 3698 10351

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 8, 6:09 PM MDTSpecial Weather StatementABQColfax51 min
Jul 8, 6:33 PM MDTSpecial Weather StatementABQDe Baca27 min
Jul 8, 6:53 PM MDTAreal Flood AdvisoryABQDe Baca, Roosevelt112 min
Jul 8, 7:15 PM MDTSpecial Weather StatementABQ30 min
Jul 8, 8:22 PM MDTSpecial Weather StatementABQLincoln23 min
Jul 9, 3:41 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe2 hr
Jul 9, 1:19 PM MDTAreal Flood AdvisoryABQMora, San Miguel116 min
Jul 9, 1:51 PM MDTAreal Flood AdvisoryABQSocorro114 min
Jul 9, 1:57 PM MDTAreal Flood AdvisoryABQChaves2 hr
Jul 9, 2:38 PM MDTSpecial Weather StatementABQSocorro22 min
Jul 9, 2:43 PM MDTAreal Flood AdvisoryABQCibola, Valencia2 hr
Jul 9, 2:59 PM MDTSpecial Weather StatementABQSocorro16 min
Jul 9, 3:02 PM MDTSpecial Weather StatementABQRoosevelt28 min
Jul 9, 3:14 PM MDTSevere Thunderstorm WarningABQSocorro31 min
Jul 9, 3:21 PM MDTAreal Flood AdvisoryABQSocorro84 min
Jul 9, 3:30 PM MDTSpecial Weather StatementABQDe Baca15 min
Jul 9, 3:31 PM MDTSpecial Weather StatementABQHarding29 min
Jul 9, 3:36 PM MDTTornado WarningABQSocorro24 min
Jul 9, 3:41 PM MDTSpecial Weather StatementABQBernalillo34 min
Jul 9, 3:45 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel45 min
Jul 9, 4:02 PM MDTAreal Flood AdvisoryABQBernalillo88 min
Jul 9, 4:05 PM MDTSpecial Weather StatementABQCurry25 min
Jul 9, 4:14 PM MDTSpecial Weather StatementABQUnion31 min
Jul 9, 4:21 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt114 min
Jul 9, 4:33 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro117 min
Jul 9, 4:36 PM MDTSpecial Weather StatementABQQuay9 min
Jul 9, 4:56 PM MDTAreal Flood AdvisoryABQHarding, San Miguel109 min
Jul 9, 5:00 PM MDTSpecial Weather StatementABQUnion30 min
Jul 9, 5:08 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, Roosevelt, San Miguel112 min
Jul 9, 5:16 PM MDTSevere Thunderstorm WarningABQQuay44 min
Jul 9, 5:20 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt115 min
Jul 9, 5:31 PM MDTSevere Thunderstorm WarningABQRoosevelt34 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.